# SDR FDEA201404040646

- Difficulty date: April 4, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 35,406 hours, 12,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE TO CENTER WING BOX FRAME 47 FOUND CRACKED.  REPAIRED IAW EA 6-5710-T0307375 PART 1. MAJOR REPAIR IAW GMM 6-2-100.
